# SDR SWAA2022021516611

- Difficulty date: June 17, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 42,103 hours, 24,748 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB; LOWER STAB SLIDE AFT GLUIDE IS CRACKED AND MISSING. MARKED WITH A DOT. / REMOVED AND REPLACED L/H STAB TO BODY LOWER FRON SPAR SLIDING SEAL IAW AMM 53-31-31-000-803 AND AMM 53-31-31-400-803. WN1787;A40438; A27007; A70472
